MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS INC. FOUNTAIN.INFUSION CATHETER.

MERIT MEDICAL SYSTEMS INC. FOUNTAIN.INFUSION CATHETER.
Model Number 00884450025482
Medical Device Problem Codes Fracture (1260); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/11/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges that during a slow-continuous vascular infusion procedure, the occlusion wire placed within the catheter to activate the uniform dispersion of therapeutic agents within the patient detached within the vascular system.The physician successfully retrieved the foreign body from the patient with a vascular snare device.No additional patient consequences to report.

Brand Name
FOUNTAIN.INFUSION CATHETER.
Common Device Name
INFUSION CATHETER
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS INC.
1600 merit parkway
south jordan UT 84095
MDR Report Key10587510
Report Number1721504-2020-00075
Device Sequence Number1218941
Product Code KRA
UDI-Device Identifier00884450025482
UDI-Public00884450025482
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K974067
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/20/2022
Device Model Number00884450025482
Device Catalogue NumberFIS4-90-40
Device Lot NumberH1675894
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2020
Initial Report FDA Received Date09/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INFUSION CATHETER
Outcome Attributed to Adverse Event Required Intervention;